# SDR CA190731004

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Amd FALCON7X
- Aircraft time: 2,791 hours
- Engine: Pwc PW307A
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 30P220901
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, NO. 3 ENGINE STARTED TO SURGE AND THE SURGING ACCOMPANIED BY FLUCTUATION IN ENGINES PARAMETERS. THE CREW ALSO FELT VIBRATION AND ELECTED TO DIVERT AND LANDED UNEVENTFULLY. AFTER TROUBLESHOOTING AND DATA REVIEW, THE ENGINE WILL BE REMOVE DUE TO T4.5 EXCEEDANCES. (TC# 20190731004)
